# SDR FDEA201611164035

- Difficulty date: November 16, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP UPPER T/E SKIN FOUND CRACKED.   REPAIRED IAW SRM 57-00-01 FIG 4 SHT 2 VOL 1.
